# SDR DL757091852

- Difficulty date: November 23, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 54,808 hours, 25,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT STATION 515 WAS DAMAGED BY A LIGHTNING STRIKE AT STRINGER 26R WHICH WAS ADJACENT TO AN EXISTING REPAIR ON THE FUSELAGE.  REPAIR INSTALLED IN ACCORDANCE WITH ERA 478200-14.
